Citalopram side effects: Hi. I have been... - Anxiety Support

Anxiety Support
45,088 members45,926 posts

Citalopram side effects

LindaH13
LindaH13

Hi. I have been prescribed citalopram for anxiety. I have had it before and came off after feeling much better. Today is day 6. I am on 20 mg but yesterday took only 10 mg as it is making me feel sooooo unwell. I feel sick. Have no appetite. Feel really fuzzy and have a headache and can’t even hold a conversation. Please tell me this will pass. Feel no better today despite reducing to 10 mg

1 Reply
oldestnewest

Bless your heart. I promise it will pass. You've already been on a week, so you're well on your way to getting adjusted to it. Try taking it with a meal. That should help some. Ginger supplements will help too or ginger tea (I take the capsules only because I don't like the taste of the tea). Don't give up! You're almost there!

You may also like...